# SDR ASAA2022042338101

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 57,450 hours, 16,933 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18AD3
- Condition: Broken
- Location: P18 Load Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WINDOW HEAT CONTROL LEFT SIDE AC CB ON P18-3 BROKEN. GROUNDED - YES. REMOVED AND REPLACED WINDOW HEAT CONTROL LEFT SIDE AC CB ON P18-3 REF B737-800 WDM 30-41-12. B737-800 SWPM 20-30-00. OP CHECK PASS PER B737-800 AMM 30-41-00-710-801.
